# SDR LR7A04075

- Difficulty date: July 16, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 46,295 hours, 21,435 cycles
- Engine: Allsn 501D22A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3700311LR
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 INSPECTION IAW JOB CARD HC5321 FOUND NLG ATTACH FITTINGS WITH PITTING CORROSION. FS196, BL 5 L/R, WL146.  FITTINGS REPLACED IAW SRM SMP 583 CHP51-60 AND 51-70.  DRC 2064.
